# SDR AALA201801089052

- Difficulty date: January 2, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 22,359 hours, 16,549 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19033065023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. DURING C4 CHECK MAINTENANCE FOUND CRACK DAMAGE EMANATING FROM FASTENER HOLE COMMON TO THE LEFT LOWER WING SKIN, ADJACENT TO OUTBOARD OF RIB 10 DRAIN HOLE. REPAIRED SKIN PER SRM 57-10-01 REPAIR 54 & EA NR 276061.
